Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Omaha, NE

May 3, 2015Cuming County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 3, 2015, 7:23 PM CDT for Cuming County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2015, 7:23 PM CDT (00:23 UTC)
Expired
May 3, 2015, 8:00 PM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Cuming County, NE

The radar

The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 7:45 PM CDTHAIL 25 Ssw Pender, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
2278 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WUUS53 KOAX 040023
SVROAX
NEC039-040100-
/O.NEW.KOAX.SV.W.0039.150504T0023Z-150504T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT SUN MAY 3 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CUMING COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL 800 PM CDT

* AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WISNER...OR
  29 MILES EAST OF NORFOLK...MOVING NORTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION. 

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4191 9689 4201 9693 4207 9685 4209 9671
      4208 9656 4190 9656
TIME...MOT...LOC 0023Z 247DEG 10KT 4199 9684 

HAIL...1.00IN
WIND...<50MPH
 
$$

NIETFELD
4 follow-up statements
323 
WWUS53 KOAX 040030
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SUN MAY 3 2015

NEC039-040100-
/O.CON.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
730 PM CDT SUN MAY 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN CUMING COUNTY...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEEMER...OR 31
MILES EAST OF NORFOLK...MOVING NORTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION. 

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
      4208 9656 4190 9656
TIME...MOT...LOC 0030Z 247DEG 10KT 4200 9681 

HAIL...1.00IN
WIND...<50MPH
 
$$

NIETFELD
626 
WWUS53 KOAX 040041
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
741 PM CDT SUN MAY 3 2015

NEC039-040100-
/O.CON.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
741 PM CDT SUN MAY 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN CUMING COUNTY...

AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEEMER...OR 33
MILES EAST OF NORFOLK...MOVING NORTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION. 

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
      4208 9656 4190 9656
TIME...MOT...LOC 0041Z 247DEG 10KT 4201 9677 

HAIL...1.00IN
WIND...<50MPH
 
$$

NIETFELD
445 
WWUS53 KOAX 040048
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
748 PM CDT SUN MAY 3 2015

NEC039-040100-
/O.CON.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
748 PM CDT SUN MAY 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN CUMING COUNTY...

AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENDER...OR 35
MILES EAST OF NORFOLK...MOVING NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION. 

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
      4208 9656 4190 9656
TIME...MOT...LOC 0048Z 240DEG 11KT 4204 9674 

HAIL...1.00IN
WIND...<50MPH
 
$$

NIETFELD
885 
WWUS53 KOAX 040058
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
758 PM CDT SUN MAY 3 2015

NEC039-040107-
/O.EXP.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
758 PM CDT SUN MAY 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CUMING COUNTY WILL
EXPIRE AT 800 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OMAHA.

LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
      4208 9656 4190 9656
TIME...MOT...LOC 0055Z 247DEG 10KT 4204 9674 

$$

NIETFELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:39 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 3, 3:39 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
339 PM CDT SUN MAY 3 2015

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)
ISSUED AT 336 PM CDT SUN MAY 3 2015

A WEAK MID LEVEL VORT MAX CONTINUES TO DRIFT EAST ACROSS CENTRAL
NEBRASKA THIS AFTERNOON. THIS HAS SPARKED A FEW ISOLATED
THUNDERSTORMS OVER SOUTHEAST NEBRASKA WHICH CONTINUE TO STRUGGLE TO
HOLD TOGETHER. OTHERWISE...A MID LEVEL TROUGH CONTINUES TO SWING
EAST ACROSS THE SOUTHERN CANADIAN PRAIRIE PROVINCES WHILE A STRONGER
TROUGH DIGS OFF THE CALIFORNIA COAST. AT THE SURFACE...A COLD FRONT
EXTENDS FROM SWRN MN THROUGH SOUTHEASTERN SD AND INTO SOUTHWESTERN
NEBRASKA. AHEAD OF THIS IN THE WARM SECTOR...SFC DEWPOINTS REMAIN IN
THE MID TO UPPER 50S WITH SOME LOWER 60S POOLING ACROSS THE CWA.
WITH INCREASING INSTABILITY THIS AFTERNOON DUE TO HEATING...WE
CANNOT RULE OUT A FEW ISOLATED THUNDERSTORMS THROUGH THE LATE
AFTERNOON INTO THE EARLY EVENING. WE WILL BE LACKING DEEP LAYER
SHEAR SO WE DO NOT ANTICIPATED ANY REAL ORGANIZED SEVERE
WEATHER...MAINLY JUST A FEW ISOLATED STRONG STORMS.

THE SFC FRONT WILL STALL ACROSS NORTHERN KANSAS OVERNIGHT AND REMAIN
STATIONARY UNTIL MONDAY AFTERNOON AS IT BEGINS TO DRIFT NORTH. AT
THE SAME TIME..THE ABOVE MENTIONED MID LEVEL SHORTWAVE TROUGH OFF
THE CALIFORNIA COAST WILL BEGIN TO EJECT IMPULSES ACROSS THE
SOUTHWESTERN STATES AND TOWARD EASTERN COLORADO. STORMS MAY BE
ONGOING EARLY IN THE DAY ALONG THE FRONT BUT THE SEVERE RISK WILL
INCREASE WITH PEAK HEATING DURING THE AFTERNOON ALONG SFC
CONVERGENCE NEAR THE BOUNDARY. DEEP LAYER BULK SHEAR VALUES WILL
INCREASE TO NEAR 35 TO 40 KTS ACROSS SOUTHEAST NEBRASKA BY AFTERNOON
AS WELL. ALL OF SOUTHEAST NEB/SOUTHWEST IOWA HAVE BEEN OUTLOOKED IN
A SLIGHT RISK FOR DAY 2.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 336 PM CDT SUN MAY 3 2015

THE BOUNDARY CONTINUES TO PUSH NORTH THROUGH THE DAY
TUESDAY...EXTENDING ACROSS THE NORTHERN CWA BY MID DAY GIVING THE
REGION A CONTINUE CHANCE FOR SHOWERS AND THUNDERSTORMS AS UPPER
LEVEL TROUGH BECOMES NEGATIVELY TILTED AS THE BASE MOVES THROUGH NEW
MEXICO/SOUTHERN COLORADO. STRONG WARM/MOIST LOW LEVEL FLOW AHEAD OF
THIS WILL BRING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE WEEK IN WARM AIR ADVECTION REGIME. THETA-E AXIS WILL
EXTEND THROUGH THE FORECAST AREA WITH PW'S AROUND 1.25 TO 1.50"
THROUGH THE EARLY PART OF THE WEEK. ANY OF THE STRONGER STORMS WILL
HAVE THE POTENTIAL TO PRODUCE MODERATE TO HEAVY RAINFALL.

AN ACTIVE REMAINDER OF THE WEEK AND NEXT WEEKEND LOOK ACTIVE AS WELL
WITH PIECES OF SHORTWAVE ENERGY EJECTING OUT INTO THE CENTRAL
PLAINS AS A SOUTHWESTERN TROUGH DIGS ACROSS THE FOUR CORNERS REGION.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1211 PM CDT SUN MAY 3 2015

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN
AREAL COVERAGE THIS AFTN ALONG A COLD FRONT PUSHING THRU ERN NEB.
IT IS POSSIBLE THAT A FEW STORMS MAY APPROACH OR BECOME SEVERE
LATE THIS AFTN. HAVE ADDED TEMPO GROUPS AT ALL TERMINALS FOR
POSSIBLE LATE AFTN/EARLY EVENING MVFR CONDITIONS. VFR CONDITIONS
THEN PREVAILING THIS EVENING THRU THE REST OF THE FCST PD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...KERN
LONG TERM...KERN
AVIATION...DEE
Hazardous weather outlook, May 3, 4:10 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
410 PM CDT SUN MAY 3 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-041115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
410 PM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE OVER EASTERN
NEBRASKA LATE THIS AFTERNOON IN RESPONSE TO A COLD FRONT MOVING
THROUGH THE OUTLOOK AREA. A FEW STORMS MAY EVEN APPROACH OR BECOME
SEVERE LATE THIS AFTERNOON AND BE ACCOMPANIED BY LARGE HAIL AND
DAMAGING WINDS.

DURING THE EARLY EVENING HOURS...NON-SEVERE THUNDERSTORM ACTIVITY
SHOULD BE MOVING ACROSS SOUTHWEST IOWA.

SEVERE STORMS ARE POSSIBLE ON MONDAY AFTERNOON...PRIMARILY ALONG
AND SOUTH OF INTERSTATE 80. SOME OF THESE STORMS WILL BE CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

ADDITIONAL CHANCES OF THUNDERSTORMS ARE IN THE FORECAST THROUGH
THE REMAINDER OF THE WEEK. A FRONTAL BOUNDARY WILL BE THE FOCUS
FOR STORMS INTO MONDAY NIGHT...SOME OF WHICH COULD BE
SEVERE...ESPECIALLY ACROSS SOUTHEAST NEBRASKA.

RIPPLES OF ENERGY MOVING OUT ACROSS THE PLAINS FROM THE SOUTHWEST
COULD TRIGGER STORMS IN THE PERIOD FROM TUESDAY THROUGH SATURDAY.
THE HIGHEST CHANCES FOR SEVERE STORMS APPEAR TO BE WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
EVENING...BUT PLEASE PASS ALONG REPORTS OF LARGE HAIL OR DAMAGING
WINDS. STORM SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON
AND EVENING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

In the hours before

Local storm report, May 3, 6:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             ROCA                    40.66N 96.66W
05/03/2015  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

&&

LANDSVORK
Special weather statement, May 3, 6:26 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT SUN MAY 3 2015

NEZ032-033-040015-
STANTON NE-CUMING NE-
626 PM CDT SUN MAY 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STANTON AND CUMING
COUNTIES UNTIL 715 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF PILGER...OR 22 MILES SOUTHEAST OF NORFOLK...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER AND 10 MILES WEST OF WEST POINT.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 101 AND
113.

LAT...LON 4179 9702 4193 9709 4209 9680 4189 9663
TIME...MOT...LOC 2326Z 240DEG 12KT 4189 9702

FOBERT
Local storm report, May 3, 6:49 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
649 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             3 N ADAMS               40.50N 96.51W
05/03/2015  E2.00 INCH       GAGE               NE   STORM CHASER

&&

LANDSVORK
Local storm report, May 3, 6:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             LINCOLN                 40.82N 96.69W
05/03/2015  E0.88 INCH       LANCASTER          NE   TRAINED SPOTTER

            HAIL WAS FALLING NEAR MEMORIAL STADIUM

&&

BKERN
Local storm report, May 3, 7:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
704 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             4 SW DOUGLAS            40.55N 96.44W
05/03/2015  E1.75 INCH       OTOE               NE   TRAINED SPOTTER

&&

LANDSVORK
Local storm report, May 3, 7:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
716 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             2 E STERLING            40.46N 96.34W
05/03/2015  E1.00 INCH       JOHNSON            NE   TRAINED SPOTTER

&&

BKERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:11 PM CDTSevere Thunderstorm WarningOAXColfax, Platte17 min
May 3, 7:19 PM CDTSevere Thunderstorm WarningOAXCuming19 min
May 3, 7:29 PM CDTSevere Thunderstorm WarningOAXJohnson31 min
May 3, 7:40 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton19 min
May 3, 7:44 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe46 min
May 3, 7:46 PM CDTAreal Flood AdvisoryOAXCuming3 hr
May 3, 7:55 PM CDTSevere Thunderstorm WarningOAXThurston39 min
May 3, 7:59 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe31 min
May 3, 8:08 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe37 min
May 3, 8:24 PM CDTSpecial Weather StatementOAXCuming51 min
May 3, 8:30 PM CDTTornado WarningOAXGage, Johnson, Lancaster30 min
May 3, 8:31 PM CDTSevere Thunderstorm WarningOAXThurston29 min
May 3, 8:33 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe42 min
May 3, 8:56 PM CDTTornado WarningOAXNemaha34 min
May 3, 9:01 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Otoe29 min
May 3, 9:02 PM CDTAreal Flood AdvisoryOAXJohnson, Lancaster, Nemaha, Otoe3 hr
May 3, 9:29 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee46 min
May 3, 9:31 PM CDTSevere Thunderstorm WarningOAXNemaha29 min
May 3, 10:04 PM CDTSevere Thunderstorm WarningOAXSarpy, Saunders41 min
May 3, 10:06 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha24 min
May 3, 10:15 PM CDTSevere Thunderstorm WarningOAXSaunders30 min
May 3, 10:55 PM CDTSpecial Weather StatementOAXGage50 min
May 3, 11:23 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee37 min
May 3, 11:41 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders34 min
May 3, 11:53 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders26 min
May 4, 12:17 AM CDTSevere Thunderstorm WarningOAXCass, Otoe28 min
May 4, 12:25 AM CDTSevere Thunderstorm WarningOAXOtoe35 min
May 4, 1:11 AM CDTSpecial Weather StatementOAXNemaha, Otoe49 min
May 4, 1:21 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe24 min
May 4, 2:35 AM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Otoe4 hr
May 4, 6:02 AM CDTSpecial Weather StatementOAXCass43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.